Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 52, Issue 2, Fall 2004  pp. 251-258.

Uniform closure and dual Banach algebras

Authors Massoud Amini
Author institution: Department of Mathematics and Statistics, University of Saskatchewan, 106 Wiggins Road, Saskatoon, Saskatchewan S7N 5E6, Canada; Permanent address: Department of Mathematics, Tarbiat Modarres University, P.O. Box 14115-175, Tehran, Iran

Summary:  We give a characterization of the ``uniform closure'' of the conjugate of a $C^*$-algebra. Some applications in harmonic analysis are given.

Contents    Full-Text PDF